Header

UZH-Logo

Maintenance Infos

On double eigenvalues of Hill‘s operator


Colin Verdière, Y; Kappeler, T (1989). On double eigenvalues of Hill‘s operator. Journal of Functional Analysis, 86(1):127-135.

Statistics

Citations

5 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:18 Feb 2010 11:07
Last Modified:05 Apr 2016 13:29
Publisher:Elsevier
ISSN:0022-1236
Publisher DOI:https://doi.org/10.1016/0022-1236(89)90067-0

Download

Full text not available from this repository.
View at publisher